Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 17, 20114 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 17, 2011, 6:47 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 6:47 PM EDT (22:47 UTC)
Expired
Jun 17, 2011, 7:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
576 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WWUS82 KFFC 172247
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI JUN 17 2011

GAZ074-084-085-097-109>111-172330-
647 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...WASHINGTON...TELFAIR...LAURENS...JOHNSON...WILKINSON AND
DODGE COUNTIES UNTIL 730 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IVEY TO RHINE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TELFAIR...LAURENS...JOHNSON...WILKINSON
AND DODGE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CHESTER...EASTMAN...CHAPPELLS MILL...DUDLEY...
NICKLESVILLE...MCINTYRE...IVEY...IRWINTON...ROWLAND...UNION...
PLAINFIELD...RHINE...DEXTER...FIVE POINTS AND GODWINSVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8319 3188 8318 3198 8329 3204 8330
      3245 8317 3244 8315 3248 8317 3271 8312
      3294 8332 3299 8312 3295 8307 3301 8305
      3304 8292 3263 8272 3221 8280 3182 8297
TIME...MOT...LOC 2247Z 282DEG 14KT 3293 8327 3269 8303
          3226 8312 3195 8323

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:14 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 17, 3:14 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT FRI JUN 17 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
IMMEDIATE CONCERN IS THE LINE OF THUNDERSTORMS MOVING INTO WEST
CENTRAL GA FROM POLK COUNTY SOUTHWARD...ALL BEING DRIVEN BY A
STRONG SHORT WAVE EMBEDDED WITHIN THE NW FLOW ALOFT. MAINLY LIGHT
RAIN SHOWERS ARE NOTED OVER NORTH GA...SERVING TO STABILIZE THE
AIR MASS THERE. HOWEVER...THE AIR MASS OVER WEST CENTRAL GA IS MODERATELY
UNSTABLE WITH AMPLE SUNSHINE AND UPPER 60 DEWPOINTS PRODUCING 1500-2500
CAPE AND -5 TO -7 LI'S. MORNING SOUNDING SHOWS A MODERATELY STEEP
LAPSE RATE IN THE LOW-MID LEVELS WHICH WOULD SUPPORT MODERATE UPDRAFTS...
ALL SUGGESTING THE LINE OF THUNDERSTORMS MOVING IN FROM ALABAMA
WILL HOLD TOGETHER...AND BRING AN ISOLATED SEVERE THREAT WHERE BOWING
ALONG THE LINE IS NOTED. IN ADDITION TO THE LINE... ALSO EXPECT
AN ISOLATED SEVERE THREAT FROM STORMS THAT DEVELOP OUT AHEAD OF
THE LINE. SO FAR... THE STRONGER TO SEVERE STORMS IN ALABAMA HAVE
BEEN MAINLY CONCENTRATED OVER THE FAR SOUTHERN PORTIONS OF THE
LINE WHERE THE AIR MASS IS MORE UNSTABLE. THIS TREND WILL LIKELY
CONTINUE INTO THE SW PORTIONS OF THE FORECAST AREA...ALL SUGGESTING
THE MAIN THREAT FOR ISOLATED SEVERE STORMS WILL BE GENERALLY ALONG
AND WEST OF A CARROLLTON TO MACON TO ABBEVILLE LINE. THE STRONG TO
SEVERE THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME
HEATING AND UPPER SUPPORT MOVING EAST. OTHERWISE... EXPECT ADDITIONAL
UPPER DISTURBANCES TO HOLD A CHANCE OF SHOWERS AND THUNDERSTORMS
IN THE FORECAST ON SATURDAY...AND AT LEAST A SLIGHT CHANCE ON SUNDAY.
HOWEVER THE SEVERE THREAT SHOULD BE MINIMAL. AS FOR TEMPS... HAVE
LEANED CLOSER TO PERSISTENCE FOR LOWS AND THE WARMER MAV FOR HIGHS
AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST BY SUNDAY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
LONG RANGE MODELS CONTINUE TO SHOW UPPER RIDGING DOMINATING THE
AREA BY MONDAY...AND PREVAILING TROUGH AT LEAST MID WEEK... WITH
ONLY A SLIGHT CHANCE OF AFTERNOON/EVENING CONVECTION MAYBE IN THE
NE GA MOUNTAINS WITH AID FROM HOT TEMPS AND OROGRAPHIC LIFT. THE
RIDGE BEGINS TO SHIFT EAST OF THE STATE BY THURSDAY AS AN UPPER
TROUGH DEEPENS OVER THE GREAT LAKES. WILL CONTINUE TO SHOW A SLIGHT
CHANCE POP OVER MUCH OF THE FORECAST AREA FOR THURSDAY AND FRIDAY
WITH INCREASING WEAKNESS ALOFT. ABOVE NORMAL TEMPS WILL CONTINUE WITH
SOME AREAS APPROACHING THE CENTURY MARK BY MONDAY AND TUESDAY.

&&

.AVIATION...
/158 PM EDT FRI JUN 17 2011/
18Z UPDATE...
VFR EXPECTED THROUGH THE FORECAST PERIOD...WITH SOME SITES
FALLING TO MVFR DUE TO HAZE/FOG OVERNIGHT. WINDS EXPECTED TO STAY
GENERALLY WESTERLY...BUT CONVECTION IS EXPECTED THAT CAN CAUSE
THAT TO DIFFER. TIMING OF PCPN ON BOTH RADAR AND ON THE HRRR MODEL
LOOK TO AFFECT METRO ATL AROUND 18Z-21Z. CONVECTION EXPECTED TO
AFFECT CSG AROUND 20Z AND MCN AROUND 21Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
PREFERRED HRRR SOLUTION...BUT IT WAS RUNNING AN HOUR EARLY ON
PLACEMENT OF CURRENT CONVECTION.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  94  70  98 /  30  30  20  20
ATLANTA         72  94  74  93 /  30  30  20  10
BLAIRSVILLE     64  89  66  91 /  30  30  20  20
CARTERSVILLE    68  92  67  95 /  30  30  20  10
COLUMBUS        72  95  72  95 /  50  30  20  10
GAINESVILLE     69  93  71  94 /  30  30  20  20
MACON           71  95  71  96 /  40  30  20  10
ROME            68  92  68  97 /  30  30  20  10
PEACHTREE CITY  68  93  69  94 /  40  30  20  10
VIDALIA         72  94  72  97 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Jun 17, 4:14 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT FRI JUN 17 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
414 PM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL PUSH ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE STATE THIS
AFTERNOON... AND INTERACT WITH A MODERATELY UNSTABLE AIR MASS TO
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A WEAK SURFACE TROUGH
OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THE
STRONGER THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING
WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER
STORMS.

.DISCUSSION...
A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE
SOUTHEAST THROUGH THE WEEKEND. A WEAK SURFACE TROUGH ACROSS CENTRAL
GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS AS THE IMPULSES MOVE
ACROSS THE STATE DURING DAYTIME HEATING. THEREFORE...EXPECT
SCATTERED THUNDERSTORM ACTIVITY...WITH THE STRONGER STORMS GENERALLY
ALONG AND WEST OF A LINE FROM CARROLLTON...TO MACON... TO ABBEVILLE.
ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...CAPE VALUES
BETWEEN 2000 AND 2500 J/KG AND LIFTED INDEX VALUES APPROACHING -8
SUGGEST THE POTENTIAL FOR ISOLATED SEVERE STORMS DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 17, 5:25 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI JUN 17 2011

GAZ058>060-071>073-080>083-094-095-172215-
525 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 50 MPH WINDS IN
TWIGGS...PUTNAM...PEACH...MONROE...JONES...TAYLOR...BALDWIN...BIBB...
BUTTS...CRAWFORD...HOUSTON AND JASPER COUNTIES UNTIL 615 PM EDT...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG WINDS FROM FROM MCELHENEYS CROSSROADS TO
NAKOMIS...MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 TO 50 MPH CAN BE EXPECTED AS THEY MOVE ACROSS
TWIGGS...PUTNAM...PEACH...MONROE...JONES...TAYLOR...BALDWIN...BIBB...
BUTTS...CRAWFORD...HOUSTON AND JASPER COUNTIES THROUGH 615 PM EDT.
THESE WINDS ARE STRONG ENOUGH TO DOWN SMALL TO MEDIUM SIZED TREE
LIMBS.
&&

LAT...LON 3284 8393 3332 8388 3334 8330 3294 8331
      3290 8341 3279 8335 3262 8342 3253 8408
TIME...MOT...LOC 2124Z 273DEG 36KT 3325 8380 3282 8382
          3251 8397
Special weather statement, Jun 17, 5:45 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI JUN 17 2011

GAZ025-035>037-047-049-059-060-172215-
545 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 TO 45 MPH WINDS IN
WALTON...PUTNAM...OCONEE...MORGAN...BARROW...CLARKE...JACKSON AND
JASPER COUNTIES UNTIL 615 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG WINDS FROM HOSCHTON TO 9 MILES SOUTHWEST OF
SHADY DALE...MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED AS THEY MOVE ACROSS
WALTON...PUTNAM...OCONEE...MORGAN...BARROW...CLARKE...JACKSON AND
JASPER COUNTIES THROUGH 615 PM EDT.

&&

LAT...LON 3372 8335 3370 8340 3358 8333 3335 8331
      3335 8371 3350 8371 3348 8369 3357 8368
      3361 8370 3362 8369 3363 8371 3410 8381
      3414 8340
TIME...MOT...LOC 2145Z 272DEG 24KT 3408 8377 3368 8368
          3333 8368
Special weather statement, Jun 17, 5:49 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 17 2011

GAZ082-083-094>096-172215-
549 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PENNY SIZED HAIL
AND 45 MPH WINDS IN TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES UNTIL 615 PM EDT...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARY TO 6 MILES WEST OF FORT
VALLEY...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 45 TO 50
MPH AS THEY MOVE ACROSS TWIGGS...PEACH...BIBB...BLECKLEY AND HOUSTON
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MAGNOLIA...ROYAL...PORTER...COLEY STATION...HOUSTON
LAKE...CLINCHFIELD...SAND BED...KATHLEEN...ELBERTA...ROBINS AIR FORCE
BASE...WARNER ROBINS...PERRY...RIPLEY...FITZPATRICK AND HUBER. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3253 8400 3256 8396 3255 8395 3259 8392
      3268 8378 3269 8372 3270 8374 3272 8376
      3287 8340 3261 8327 3241 8328 3240 8364
TIME...MOT...LOC 2149Z 261DEG 27KT 3250 8330 3260 8375
          3256 8396
Special weather statement, Jun 17, 6:21 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUN 17 2011

GAZ060-061-072-073-172245-
621 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...JONES...
BALDWIN AND HANCOCK COUNTIES UNTIL 645 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW OF STRONG WINDS FROM THUNDERSTORMS. THIS GUST OF WINDS
STRETCHED FROM NEAR EATONTON TO NEAR COOPERS...AND MOVING EAST AT 30
MPH.

WIND GUSTS TO 40 MPH CAN BE EXPECTED AS THE OUTFLOW OF STRONG WINDS
MOVE ACROSS PARTS OF PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES
THROUGH 645 PM EDT.

&&

LAT...LON 3303 8314 3291 8342 3310 8345 3336 8345
      3345 8326 3340 8324 3340 8322 3338 8322
      3339 8319 3336 8316 3336 8315 3322 8305
TIME...MOT...LOC 2220Z 259DEG 24KT 3334 8335 3312 8333
          3296 8331
Special weather statement, Jun 17, 6:35 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 17 2011

GAZ025-035>037-172300-
635 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN OCONEE...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 700 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR PENDERGRASS TO
NEAR BOGART...AND MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PARTS OF OCONEE...BARROW...CLARKE AND JACKSON COUNTIES
THROUGH 700 PM EDT.

&&

LAT...LON 3417 8338 3412 8336 3405 8339 3402 8332
      3397 8330 3386 8356 3397 8363 3417 8373
      3427 8363
TIME...MOT...LOC 2234Z 224DEG 22KT 3420 8367 3404 8356
          3390 8351
Special weather statement, Jun 17, 6:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI JUN 17 2011

GAZ074-084-085-097-109>111-172330-
647 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...WASHINGTON...TELFAIR...LAURENS...JOHNSON...WILKINSON AND
DODGE COUNTIES UNTIL 730 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IVEY TO RHINE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...WASHINGTON...TELFAIR...LAURENS...JOHNSON...WILKINSON
AND DODGE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CHESTER...EASTMAN...CHAPPELLS MILL...DUDLEY...
NICKLESVILLE...MCINTYRE...IVEY...IRWINTON...ROWLAND...UNION...
PLAINFIELD...RHINE...DEXTER...FIVE POINTS AND GODWINSVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8319 3188 8318 3198 8329 3204 8330
      3245 8317 3244 8315 3248 8317 3271 8312
      3294 8332 3299 8312 3295 8307 3301 8305
      3304 8292 3263 8272 3221 8280 3182 8297
TIME...MOT...LOC 2247Z 282DEG 14KT 3293 8327 3269 8303
          3226 8312 3195 8323

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM EDTSpecial Weather StatementFFCHouston46 min
Jun 16, 8:43 PM EDTSpecial Weather StatementFFCTelfair47 min
Jun 16, 8:46 PM EDTSpecial Weather StatementFFCDodge44 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCTelfair55 min
Jun 17, 2:59 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk46 min
Jun 17, 3:04 PM EDTSevere Thunderstorm WarningFFCStewart, Webster41 min
Jun 17, 3:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson50 min
Jun 17, 3:24 PM EDTSpecial Weather StatementFFCSchley36 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCPaulding43 min
Jun 17, 3:39 PM EDTSpecial Weather StatementFFCTroup51 min
Jun 17, 3:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
Jun 17, 3:53 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fayette, Fulton37 min
Jun 17, 4:02 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee43 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart47 min
Jun 17, 4:15 PM EDTSpecial Weather StatementFFCTelfair, Wheeler30 min
Jun 17, 4:31 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton, Henry, Pike and 2 more44 min
Jun 17, 4:43 PM EDTSpecial Weather StatementFFCHarris, Muscogee32 min
Jun 17, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Marion34 min
Jun 17, 4:57 PM EDTSpecial Weather StatementFFCDooly, Macon48 min
Jun 17, 5:10 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Peach and 1 more20 min
Jun 17, 5:25 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jasper, Jones, Peach, Putnam and 1 more50 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton30 min
Jun 17, 5:49 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs26 min
Jun 17, 6:00 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs35 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson30 min
Jun 17, 6:21 PM EDTSpecial Weather StatementFFCBaldwin, Putnam24 min
Jun 17, 6:35 PM EDTSpecial Weather StatementFFCClarke, Jackson25 min
Jun 17, 7:01 PM EDTSpecial Weather StatementFFCClarke, Madison44 min
Jun 17, 7:20 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Jefferson, Johnson, Taliaferro and 3 more25 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Oglethorpe, Taliaferro, Warren, Wilkes43 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.